Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have severe headache on right side of my head in a small area inspite of using Panadol and Nurophen

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi, I have just returned from my fathers funeral which I do not think is the reason as he lived to 86 and had a good life. While I was away I started getting pain on my right side of my head in a small area, nearly at the top and radiating down to my ear. Not all the time but the pain seems to be mostly coming from my head, it doesn't feel like a normal headache. I saw a doctor after three days of pain taking Panadol when I was away and he said to take Nurophen and that the ear was not infected. I have been taking Nurophen and panadol togetherI and still have the pain when the tablets wear off. It has been another four days. No change. What is it and what should I do?
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on HCM. Well looking into your problem I would like to tell you that there can be amny reasons for this and no way we can pin point as to what can lead to it but still we can discuss the possibilities . Since you tell that it is localised so one important condition to be ruled out remains Giant cell arteritis . It can be seen with high frequency in people with your age . Next is hypertension needs to be ruled out . A thyroid level estimation along with possibility of migraine does exist . A detailed history will be the most vital thing in this respect , I am sure your treating doctor is evaluating you thoroughly . You can discuss all these options with him. Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor